# SDR 2004F00380

- Difficulty date: July 21, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N521AL
- Make and model: Skrsky S76A
- Aircraft serial: 760132
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7320 · Fuel Controlling System
- Part: Bellows
- Condition: Contaminated
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE NR 1 ENGINE STARTED TO SURGE.  MAINTENANCE REMOVED FUEL CONTROL, FOUND WATER IN THE P1 BELLOWS REMOVED WATER AND REINSTALLED FUEL CONTROL, OPS CHECK WAS GOOD.  (M)
